# SDR CALA2014090392050

- Difficulty date: August 30, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 43,637 hours, 17,967 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK OF EMER LIGHTS FOUND EPSU FWD L DISPLAYED ON FWD FLIGHT ATTENDANT PANEL.  REPLACED THE EPSU & BATTERY ON 10WL IAW MM 33-51-38-401.
